About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 760893, 6 pages
http://dx.doi.org/10.1155/2013/760893
Research Article

Relative Nonlinear Measure Method to Exponential Stability of Impulsive Delayed Differential Equations

1Department of Mathematics and Information Science, Chang’an University, Xi’an 710064, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
3The 41st Institute of the Fourth Academy of CASC, Xi’an 710025, China
4School of Science, Henan University of Technology, Zhengzhou 45000, China

Received 17 February 2013; Revised 11 August 2013; Accepted 14 August 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 Xueli Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueli Song, Xing Xin, Huiya Dai, and Jigen Peng, “Relative Nonlinear Measure Method to Exponential Stability of Impulsive Delayed Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 760893, 6 pages, 2013. doi:10.1155/2013/760893